Open Access Green as soon as Postprint is submitted to ZB.
Regularity of Cauchy horizons in S-2 x S-1 Gowdy spacetimes.
Class. Quantum Gravity 27, 15-15 (2010)
We study general S-2 x S-1 Gowdy models with a regular past Cauchy horizon and prove that a second (future) Cauchy horizon exists, provided that a particular conserved quantity J is not zero. We derive an explicit expression for the metric form on the future Cauchy horizon in terms of the initial data on the past horizon and conclude the universal relation A(p)A(f) = (8 pi J)(2) where A(p) and A(f) are the areas of past and future Cauchy horizons respectively.
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords STRONG COSMIC CENSORSHIP; GRAVITATIONAL-WAVES; ASYMPTOTIC-BEHAVIOR; SINGULARITIES; T-3-GOWDY; FIELDS; TIMES
ISSN (print) / ISBN 0264-9381
Journal Classical and Quantum Gravity
Quellenangaben Volume: 27, Issue: 6, Pages: 15-15
Publisher Institute of Physics Publishing (IOP)
Publishing Place Bristol
Reviewing status Peer reviewed
Institute(s) Institute of Biomathematics and Biometry (IBB)